Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A topological Reeb-Milnor-Rosen theorem and characterizations of manifolds


Author: Louis F. McAuley
Journal: Bull. Amer. Math. Soc. 78 (1972), 82-84
MSC (1970): Primary 5428, 5478, 5460, 5560, 5731, 5701
MathSciNet review: 0287524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. V. Černavskiĭ, Local contractibility of the group of homeomorphisms of a manifold., Dokl. Akad. Nauk SSSR 182 (1968), 510–513 (Russian). MR 0236948 (38 #5241)
  • 2. E. Dyer and M.-E. Hamstrom, Completely regular mappings, Fund. Math. 45 (1958), 103–118. MR 0092959 (19,1187e)
  • 3. Robert D. Edwards and Robion C. Kirby, Deformations of spaces of imbeddings, Ann. Math. (2) 93 (1971), 63–88. MR 0283802 (44 #1032)
  • 4. Mary-Elizabeth Hamstrom, Completely regular mappings whose inverses have 𝐿𝐶⁰\ homeomorphism group: A correction, Proc. First Conf. on Monotone Mappings and Open Mapings (SUNY at Binghamton, Binghamton, N.Y., 1970) State Univ. of New York at Binghamton, Binghamton, N.Y., 1971, pp. 255–260. MR 0278270 (43 #4001)
  • 5. Louis F. McAuley, The existence of a complete metric for a special mapping space and some consequences, Topology Seminar (Wisconsin, 1965) Ann. of Math. Studies, No. 60, Princeton Univ. Press, Princeton, N.J., 1966, pp. 135–139. MR 0231348 (37 #6903)
  • 6. Ernest Michael, Continuous selections. I, Ann. of Math. (2) 63 (1956), 361–382. MR 0077107 (17,990e)
  • 7. John Milnor, On manifolds homeomorphic to the 7-sphere, Ann. of Math. (2) 64 (1956), 399–405. MR 0082103 (18,498d)
  • 8. John W. Milnor, Sommes de variétes différentiables et structures différentiables des sphères, Bull. Soc. Math. France 87 (1959), 439–444 (French). MR 0117744 (22 #8518)
  • 9. Georges Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actualités Sci. Ind., no. 1183, Hermann & Cie., Paris, 1952 (French). Publ. Inst. Math. Univ. Strasbourg 11, pp. 5–89, 155–156. MR 0055692 (14,1113a)
  • 10. R. Rosen, A weak form of the star conjecture for manifolds, Notices Amer. Math. Soc. 7 (1960), 380. Abstract #570-28.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5428, 5478, 5460, 5560, 5731, 5701

Retrieve articles in all journals with MSC (1970): 5428, 5478, 5460, 5560, 5731, 5701


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12866-0
PII: S 0002-9904(1972)12866-0



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia